Strictly Convex Linear 2‐Normed Spaces

Ki Sik Ha, Yeol Je Cho, Seong Sik Kim, M. S. Khan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we give several new characterizations of 2‐inner product spaces and strict convexity for linear 2‐normed spaces in terms of orthogonalites and 2‐semi‐inner product spaces.

Original languageEnglish
Pages (from-to)7-16
Number of pages10
JournalMathematische Nachrichten
Volume146
Issue number1
DOIs
Publication statusPublished - 1990

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this